MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY POLY SZ 3 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY POLY SZ 3 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33653306
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation as it remains implanted in the patient.A review of the device history is not possible because the lot number was not communicated.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent a total ankle replacement.The physician plans on cleaning out the gutters and swapping out the poly.Allegedly, the patient may need to undergo a revision surgery for reasons that are not available at the time of this report.
 
Event or Problem Description
It was reported that the patient underwent a total ankle replacement.The physician plans on cleaning out the gutters and swapping out the poly.Allegedly, the patient may need to undergo a revision surgery for reasons that are not available at the time of this report.New information received states that the patient underwent the surgery for poly swap.There was no implant loosening.No surgery delay was reported.No additional patient adverse consequences reported.
 
Additional Manufacturer Narrative
Correction - please refer to d1, h6 device code.The reported event could not be confirmed due to lack of additional information.A medical professional reviewed the received information and noted the following: ¿from what can be seen in the ct-scan not much more information can be detected regarding this case.As the poly is not directly visible, the ct-scan only gives indirect information about the polys condition.While the anterior and central sections of the implant in the talus and tibia look inconspicuous, some translucent areas suggesting loosening in the posterior section cannot be excluded.However, this could be an artefact and the surgeon¿s assumption, that neither the tibial nor the talar component are loosened seemed to be correct.The ct scan does not allow any other reliable interpretation.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.¿ a review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.¿ a review of the labeling did not indicate any abnormalities.¿ no indications of material, manufacturing or design related problems were found during the investigation.¿ if the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INFINITY POLY SZ 3 6MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15911300
Report Number3010667733-2022-00423
Device Sequence Number2492609
Product Code HSN
UDI-Device Identifier00840420122704
UDI-Public00840420122704
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number33653306
Device Catalogue Number33653306
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown